Follow
Narad Rampersad
Narad Rampersad
Verified email at uwinnipeg.ca - Homepage
Title
Cited by
Cited by
Year
A proof of Dejean’s conjecture
J Currie, N Rampersad
Mathematics of computation 80 (274), 1063-1070, 2011
992011
Enumeration and decidable properties of automatic sequences
É Charlier, N Rampersad, J Shallit
International Journal of Foundations of Computer Science 23 (05), 1035-1066, 2012
742012
Periodicity, repetitions, and orbits of an automatic sequence
JP Allouche, N Rampersad, J Shallit
Theoretical Computer Science 410 (30-32), 2795-2803, 2009
712009
On NFAs where all states are final, initial, or both
JY Kao, N Rampersad, J Shallit
Theoretical Computer Science 410 (47-49), 5010-5021, 2009
602009
Avoiding large squares in infinite binary words
N Rampersad, J Shallit, M Wang
Theoretical Computer Science 339 (1), 19-34, 2005
592005
The state complexity of L2 and Lk
N Rampersad
Information Processing Letters 98 (6), 231-234, 2006
502006
The abelian complexity of the paperfolding word
B Madill, N Rampersad
Discrete Mathematics 313 (7), 831-838, 2013
472013
The computational complexity of universality problems for prefixes, suffixes, factors, and subwords of regular languages
N Rampersad, J Shallit, Z Xu
fundamenta informaticae 116 (1-4), 223-236, 2012
402012
Dejean's conjecture holds for n≥ 27
J Currie, N Rampersad
RAIRO-Theoretical Informatics and Applications 43 (4), 775-778, 2009
342009
Dejean's conjecture holds for n>= 30
J Currie, N Rampersad
arXiv preprint arXiv:0806.0043, 2008
322008
Finding the growth rate of a regular or context-free language in polynomial time
P Gawrychowski, D Krieger, N Rampersad, J Shallit
International Journal of Foundations of Computer Science 21 (04), 597-618, 2010
312010
Recurrent words with constant Abelian complexity
J Currie, N Rampersad
arXiv preprint arXiv:0911.5151, 2009
312009
Shuffling and unshuffling
D Henshall, N Rampersad, J Shallit
arXiv preprint arXiv:1106.5767, 2011
262011
The number of ternary words avoiding abelian cubes grows exponentially.
A Aberkane, JD Currie, N Rampersad
Journal of Integer Sequences [electronic only] 7 (2), currie18. pdf, 2004
252004
Critical exponents of infinite balanced words
N Rampersad, J Shallit, É Vandomme
Theoretical Computer Science 777, 454-463, 2019
232019
Finding the growth rate of a regular of context-free language in polynomial time
P Gawrychowski, D Krieger, N Rampersad, J Shallit
Developments in Language Theory: 12th International Conference, DLT 2008 …, 2008
232008
Abelian complexity of fixed point of morphism 0↦ 012, 1↦ 02, 2↦ 1
F Blanchet-Sadri, JD Currie, N Rampersad, N Fox
Integers, 2014
222014
Enumeration and decidable properties of automatic sequences
É Charlier, N Rampersad, J Shallit
Developments in Language Theory: 15th International Conference, DLT 2011 …, 2011
212011
Squares and overlaps in the Thue-Morse sequence and some variants
S Brown, N Rampersad, J Shallit, T Vasiga
RAIRO-Theoretical Informatics and Applications 40 (3), 473-484, 2006
212006
Further applications of a power series method for pattern avoidance
N Rampersad
arXiv preprint arXiv:0907.4667, 2009
202009
The system can't perform the operation now. Try again later.
Articles 1–20